Inventiones mathematicae

, Volume 134, Issue 2, pp 335–361

On a reverse form of the Brascamp-Lieb inequality

  • Franck Barthe
Article

Abstract.

We prove a reverse form of the multidimensional Brascamp-Lieb inequality. Our method also gives a new way to derive the Brascamp-Lieb inequality and is rather convenient for the study of equality cases.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Franck Barthe
    • 1
  1. 1.Equipe d'Analyse et de Mathématiques Appliquées, Université de Marne-la-Vallée, Cité Descartes, 5 boulevard Descartes, F-77454 Marne-la-Vallée Cedex 2, France (e-mail: barthe@clipper.ens.fr)FR

Personalised recommendations